MAUDE Adverse Event Report: ABBOTT VASCULAR NC TREK NEO RX; NC TREK NEO CORONARY DILATATION CATHETER

ABBOTT VASCULAR NC TREK NEO RX; NC TREK NEO CORONARY DILATATION CATHETER
Catalog Number 1400350-15
Medical Device Problem Codes Material Rupture (1546); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was to treat a 99% stenosed de novo lesion in the mid left anterior descending (mlad) artery with heavy calcification.The 3.5x15mm nc trek neo balloon dilatation catheter (bdc) was advanced to the target lesion with resistance due to the anatomy.The balloon was inflated; however, a rupture occurred during the first inflation at 10 atmospheres (atm) after 10 seconds.Therefore, the bdc was removed from the patient.A non-abbott balloon was used followed by stent implantation to complete the procedure.There was no adverse patient effect and no clinically significant delay reported in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and or complaints from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.Na.

Brand Name
NC TREK NEO RX
Common Device Name
NC TREK NEO CORONARY DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR COSTA RICA, REG # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela
CS  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key18763569
Report Number2024168-2024-02281
Device Sequence Number4461992
Product Code LOX
UDI-Device Identifier08717648232633
UDI-Public08717648232633
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K220634
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Catalogue Number1400350-15
Device Lot Number30609G1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/31/2024
Initial Report FDA Received Date02/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown